ON SLANT SUBMANIFOLDS OF NEUTRAL KAEHLER MANIFOLDS


Arslan K., Carriazo A., Chen B. -. , Murathan C.

TAIWANESE JOURNAL OF MATHEMATICS, vol.14, no.2, pp.561-584, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.11650/twjm/1500405807
  • Journal Name: TAIWANESE JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.561-584
  • Keywords: Slant submanifold, Neutral Kaehler manifold, Neutral complex space form, Minimal surface, Lorentzian complex plane, COMPLEX-SPACE FORMS, MINIMAL-SURFACES, S-MANIFOLDS, IMMERSIONS
  • Bursa Uludag University Affiliated: Yes

Abstract

An indefinite Riemannian manifold is called neutral it its index is equal to one half of its dimension and an indefinite Kaehler manifold is called neutral Kaehler if its complex index is equal to the half of its complex dimension. In the first part of this article, we extend the notion of slant surfaces in Lorentzian Kaehler surfaces to slant submanifolds in neutral Kaehler manifolds; moreover, we characterize slant submanifolds with parallel canonical structures. By applying the results obtained in the first part we completely classify slant surfaces with parallel mean curvature vector and minimal slant surfaces in the Lorentzian complex plane in the second part of this article.